Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in stomach, upper thigh, light headedness, hot, sweaty, felt better after vomitting. What could this be?

I woke up this morning feeling fine. I got out of bed to use the bath room and my stomach and upper thighs were hurting. I went back to my room and got really hot and sweaty and light headed. I went back to the bathroom and vomited. It all happened in about 5 or 10 minutes and then right after i felt fine. What might that be from?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your descriptions. You had typical vomiting symptom due to indigestion or foreign particle in your stomach. Cramps, dizziness, nausea and vomiting is the series of happenings. Was there any other problems?

Just try to remember what are the things you ate the previous afternoon or night? Any incompatible food such as milk and fish? Any way have garlic and ginger to remove any foreign particles or irritation.

Don't worry. Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor